# SDR SIMA20221008001

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N239NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000586
- Aircraft time: 15,530 hours, 10,143 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: None
- Part number: C16790AA01
- Condition: Damaged
- Location: Main
- Component: Integrated Elec
- Component part number: C16790AA01
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED AN EMERGNECY DUE TO AN STANDBY ATTITUDE INDICATION PROBLEM-C/A-RAR IES IAW ERJ-175 AMM 34-11-01.OPS CHECK GOOD.T/S PER FIM 34-11-00, FOUND TO BE TRANSITORY CONDITION OF EISS. AC OKAY FOR SERVICE.
